Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Help? :/

I'm not sure if I am pregnant or not. I've been on birth control for about two month's now. I have had unprotected sex this month. I had brown spotting, but wouldn't it be to early for implantation? My last period was April 9th. I also just had a baby recently, February 2nd, if that's maybe another cause on being late? I've also been really stressed out, and it's to early for a test. I'm just worried ):

 
abcefgee

Asked by abcefgee at 11:05 PM on May. 11, 2010 in Pregnancy

Level 1 (0 Credits)
This question is closed.
Answers (7)
  • Its just light bleeding inbetween your periods. Some women have it every month...others never have it.
    But babies can really change your "normal" routine so dont panic yet. I would bet that your body is still just adjusting to body after baby.
    And yes that is a mini pill. :) Here is something I found about Loestin:
    * Breakthrough bleeding and spotting between periods (especially for the first few cycles)
    * Nausea and vomiting (this can be improved by taking Loestrin with food)
    * Breast tenderness and swelling
    * Headaches (although birth control pills can improve headaches in some women)
    * Acne (although birth control pills can also improve acne)
    * Changes in your eyes that make it more difficult to wear contact lenses
    * Bloating
    * Changes in sex drive (typically a decrease in sex drive).

    mom2twobabes

    Answer by mom2twobabes at 11:18 PM on May. 11, 2010

  • Its still too early. And, if this is your first baby I must tell you, that those little boogers mess up our whole cycles for a while. It might take several months or more to get back on a normal period and a normal cycle.

    Are you breastfeeding, that makes your period either stop or be very light?

    Are you on a mini pill or the full pill?
    mom2twobabes

    Answer by mom2twobabes at 11:08 PM on May. 11, 2010

  • Since it can take up to 3 months for your body to adjust to birth control, it could just be break thru bleeding. Also after having a baby, your hormones change so can your cycles. I wouldn't stress about it too much.
    Jademom07

    Answer by Jademom07 at 11:08 PM on May. 11, 2010

  • I'm not sure honestly, lol it's "loestin" so I'm pretty sure its the mini pill. And no I'm not breast feeding. My OBGYN told me that there would be spotting, but it only lasted a day. So now I'm just nervous. What's break through bleeding?
    abcefgee

    Answer by abcefgee at 11:11 PM on May. 11, 2010

  • I just went through this. Last week I was TOTALLY convinced I was pregnant. I have a 7-month-old son. Seemed like my symptoms were pretty clear. I got a negative HPT and finally started my period, Whew!
    Anonymous

    Answer by Anonymous at 11:19 PM on May. 11, 2010

  • break thru bleeding is spotting at strange times during the month. the spotting she was referring too can last several weeks up to 3 months until your body regulates out to the pill...if after 3 months, you are still spotting, the pill you are on isn't a good fit for your hormones and you may need to switch.

    I had break thru bleeding for 18 months on 4 different types of birth control...I decided that hormonal birth control was not the way for me to go.
    Jademom07

    Answer by Jademom07 at 11:23 PM on May. 11, 2010

  • My boobs have gotten a bit bigger lol, I've head bad headache's lately also. And my sex drive has dropped. This was my first child too. So Whew maybe I should just relax then. Is the mini less effective or something?
    abcefgee

    Answer by abcefgee at 11:24 PM on May. 11, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN